Kaletra + Combivir
Nov 16, 2006
Hello, I am under both medications. I am instructed to take 2 pills of kaletra 2 times a day and 1 pill of Combivir 2 times a day. (morning and evening) 6 pills a day. I might have the medications reversed because i dont have the bottles in my hand. I have been taking the pills for a2 weeks and 3 days. I know i am 1/2 way in my treatment but i have been taking 3 pills at a time. 2 of kaletra and 1 of Combivir or vice versa twice a day. Am i suppose to take the pills like that or should i take them seperate? I also feel bloaded and full all the time, is that normal? I also have gained noticeable weight. Is that normal? I also have pressure in my lower rightpart of my abdominal, but not all the time. It does not hurt and happens very briefly. Your input will be greatly apprecaited. And thank you for your time.
Response from Dr. Wohl
You may be experiencing some gastrointestinal symptoms related to the medication. If this persists or worsens you will need to let your doctor know. Many people have this at first and then it decreases. Taking you meds with food may help. If this continues to be a problem, your doc may recommend a change of therapy to see if that helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of Sex With A Prostitute
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Blood In Urine After Anal Sex Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.